pill period help???

ok so i started the pill (mocrigynon 30) last wednesday and me and ma bf have not had unprotected sex ever, we always use a condom

well my last period was oct 25th

i should have had it on saturday

is it delayed because i started the pill last wednesday

thanks

xxxxxxx

4 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    yes.it is the effect of the pill;) dont worry

  • 1 decade ago

    technically, you will not longer have a period while on the pill. because you used the one-day start, you started in the middle of your cycle, effectively preventing your period from coming right now. you may experience some breakthrough bleeding during this month, but your "period" (withdrawal bleed) won't come until you get to your placebo pills at the end of your pill packet.

  • 1 decade ago

    it just take some time for it to get it back on track dont worry u have nothing to worry about

  • 1 decade ago

    your body is reacting to the new pill, it will get back on track!

Still have questions? Get your answers by asking now.